# SDR SIMA20131212003

- Difficulty date: December 12, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 24,017 hours, 20,624 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION FOUND THAT NR 2 EMERGENCY LIGHT STRIP HAS A BROKEN WIRE, ACFT SIDE.  REPAIRED NR 2 EMERGENCY LIGHT STRIP WIRE IAW EMB 145 SWPM 20-21-00 STEP 2.
